Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have side effect from testerone therapy, have enlarged clitoris

I have enlarged clitoris now,as side effect from testerone therapy. Is this reversible? Also,I have acne and increased hair growth from the 2 implanted pellets. If I do not have another pellet implant(therapy) if the future.....will these side effects go away?
Asked On : Mon, 3 Jan 2011
Answers:  1 Views:  743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Enlarged clitoris is difficult to revert back to its normal size once testosterone therapy is stopped. Acne is a temporary process so it might not occur once therapy is stopped. Same is with hair growth.
Answered: Mon, 3 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor